| Model Number |
A-SERIES LIGHTING SYSTEM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the dual flat panel monitor mount to their harmonyair a-series surgical lighting system detached from the yoke-spring arm connection and was hanging by the wires.The procedure was completed successfully.No report of injury.
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.